# SDR SWAA2022020755582

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL FLOOR SUPPORT CRACKED @ LBL-46 BETWEEN STA 312 AND 328 MKD ; / [01] REMOVED INTERCOSTAL AT FWD CABIN WET AREA. LBL -46 STA 312 AND 328 B 737- 700 SRM 51- 40- 02- 0G; [02] LOCATED AND DRILLED NEW INTERCOSTAL B737 -700 SRM 51-10-02-0-0G; [03] VERIFIED STEPS #1 AND #2; [04] OK TO INSTALL INTERCOSTAL.; [05] INSTALLED INTERCOSTAL AT FWT CABIN WET AREA LBL -46 SAT 312 AND 328 B737-800 SRM 51-40-02-0G-0; [06] VERIFIED STEP #5; [07] CERTIFIED
